Advanced Search
MyIDEAS: Login to save this paper or follow this series

Type Monotonic Allocation Schemes for Multi-Glove Games

Contents:

Author Info

  • Brânzei, R.
  • Solymosi, T.
  • Tijs, S.H.

    (Tilburg University, Center for Economic Research)

Abstract

Multiglove markets and corresponding games are considered.For this class of games we introduce the notion of type monotonic allocation scheme.Allocation rules for multiglove markets based on weight systems are introduced and characterized.These allocation rules generate type monotonic allocation schemes for multiglove games and are also helpful in proving that each core element of the corresponding game is extendable to a type monotonic allocation scheme.The T-value turns out to generate a type monotonic allocation scheme with nice extra properties.The same holds true for the nucleolus, for in multi glove games these two solutions coincide.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://arno.uvt.nl/show.cgi?fid=4452
Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Richard Broekman)
Download Restriction: no

Bibliographic Info

Paper provided by Tilburg University, Center for Economic Research in its series Discussion Paper with number 2003-34.

as in new window
Length:
Date of creation: 2003
Date of revision:
Handle: RePEc:dgr:kubcen:200334

Contact details of provider:
Web page: http://center.uvt.nl

Related research

Keywords: allocation; games; t-value;

Other versions of this item:

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Cristina Fernández & Peter Borm & Ruud Hendrickx & Stef Tijs, 2005. "Drop out monotonic rules for sequencing situations," Computational Statistics, Springer, vol. 61(3), pages 501-504, 07.
  2. Voorneveld, M. & Tijs, S.H. & Grahn, S., 2000. "Monotonic Allocation Schemes in Clan Games," Discussion Paper 2000-80, Tilburg University, Center for Economic Research.
  3. Shapley, Lloyd S. & Shubik, Martin, 1969. "On market games," Journal of Economic Theory, Elsevier, vol. 1(1), pages 9-25, June.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:dgr:kubcen:200334. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Richard Broekman).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.